MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) SEE H.11

BECTON DICKINSON & CO. (SPARKS) SEE H.11
Catalog Number 220215
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd calibrated disposable inoculating loops, green 1l (20x50 loops), there was mold contamination which led to false results.There was no report of patient impact.
 
Additional Manufacturer Narrative
D1: medical device brand name: bd calibrated disposable inoculating loops, green 1l (20x50 loops).D2a: common device name: equipment, laboratory, general purpose, labeled and promoted for a specific medical use.Investigation summary: complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the device history record does not indicate any manufacturing issues.Sample analysis: a review of the photos did show black matter on the plastic loop shafts.No returns were available.The retention samples did not exhibit any defects.Evaluations results: based on the investigation, the complaint was confirmed on photos.There is no systemic failure in the manufacturing process and the retention samples were satisfactory.There is no complaint trend on this issue.Investigation conclusion: based on the evaluation of the investigation, the complaint was confirmed.No further actions will be taken as no confirmed trend has been identified.This is an isolated incident.Bd will continue to monitor for trending.This mdr is being submitted as part of a retrospective review of records dating april 2023-2025, under capa 11910483.

Brand Name
SEE H.11
Common Device Name
SEE H.11
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22932896
Report Number1119779-2025-04687
Device Sequence Number21421047
Product Code LXG
UDI-Device Identifier00382902202158
UDI-Public(01)00382902202158(11)220713(17)270531(10)2209244
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number220215
Device Lot Number2209244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown